MathSciNet Relay Station
MathSciNet bibliographic data
MR2040699 11C08 (11D85 12E05)
Schinzel, Andrzej On a decomposition of polynomials in several variables. J. Théor. Nombres Bordeaux 14 (2002), no. 2, 647–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement